Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
158 Doctors are Online

Hit on the temple, later noticed spots and light in eye. Treatment required?

I fell last week while cross country skiing and hit my right temple on the ground pretty hard. It took this last week for the pain to subside. Then this morning when I was on my way to work I noticed spots and light in my right eye. I m not sure if this is something I need to go to the doctor for, but I just want to be sure.
Asked On : Fri, 11 Jan 2013
Answers:  1 Views:  24
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
General & Family Physician 's  Response
Thank you for posting your question here, I will try to answer it to the best of my abilities.

Sounds like you took quite the hit to the head, I am surprised no one sent you to a doctor right away to check for concussions. As it is, it is possible that you either have a concussion or retinal detachment, it is also possible that it is nothing.
But in cases where there is a injury to the head it is always better to make sure and have a check up done as soon as possible.

I hope this answered your question.
Answered: Fri, 26 Jul 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor